# SDR ASAA2022060438585

- Difficulty date: June 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,549 hours, 11,904 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Harness
- Condition: Loose
- Location: #1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C 78273000, ENGINE 1 SHORT TIME FAULT 73-10341. THE FMV POSITION SIGNAL IS OUT OF RANGE. GROUNDED - YES. FOUND HARNESS CONNECTOR J5 LOOSELY CONNECTED TO EEC. ACCOMPLISHED WIRE RESISTANCE AND MEGGER CHECKS REF B737-800 FIM 75-34 TASK 807 STEPS F(3)(A), F(5)(A), AND F(7)(A). TIGHTENED J5 CONNECTOR. EEC TEST PASSED, NO FAULTS FOUND. ETOPS GROUND VERIFICATION SUCCESSFUL.
